Siberian Mathematical Journal

, Volume 27, Issue 6, pp 890–899 | Cite as

SQ-universality of free products with amalgamated finite subgoups

  • K. I. Lossov
Article

Keywords

Free Product 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. Higman, B. N. Neumann, and H. Neumann, “Embedding theorems for groups,” J. London Math. Soc.,24, 247–254 (1949).Google Scholar
  2. 2.
    F. Levin, “Factor groups of the modular group,” J. London Math. Soc.,43, 195–203 (1968).Google Scholar
  3. 3.
    P. Neumann, “The SQ-universality of some finitely presented groups,” J. Austral. Math. Soc.16, 1–6 (1973).Google Scholar
  4. 4.
    R. C. Lyndon and P. E. Schupp, Combinatorial Group Theory, Springer-Verlag, Berli-Heidelberg-New York (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • K. I. Lossov

There are no affiliations available

Personalised recommendations